| Model Number |
RBY2C1460-B |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a renal arteriovenous malformation (avm) using pod coils, ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician implanted a pod coil and ruby coils in the target vessel using the lantern.While placing the next ruby coil in another high-flow vessel, the ruby coil would not sit.Therefore, the ruby coil was removed.The procedure was completed using another pod coil.There was no report of an adverse effect to the patient.